# SDR USAA980637

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 2005117103
- Condition: Cracked
- Location: Bs 280-350
- Part time: 39,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND FOUR 1 INCH CRACKS AUX FUEL TANK SHROUD AFT WALL LOWER CORNER SKIN.  INSTALLED DOUBLER PER EA 63089.  (M)
